American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Patrick Iglesias-Zemmour. Diffeology. Math. Surveys Monogr. 185 (2013) MR 3025051.
Book volume table of contents   

[2] John C. Baez and Alexander E. Hoffnung. Convenient categories of smooth spaces. Trans. Amer. Math. Soc. 363 (2011) 5789-5825. MR 2817410.
Abstract, references, and article information
View Article: PDF

[3] Z. Reichstein and B. Youssin. Parusinski's ``Key Lemma'' via algebraic geometry. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 136-145. MR 1728678.
Abstract, references, and article information   
View Article: PDF

[4] Kuo Tsai Chen. Smooth maps, pullback path spaces, connections, and torsions . Trans. Amer. Math. Soc. 297 (1986) 617-627. MR 854088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1